American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q51) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Robert J. Buckingham and Peter D. Miller. The sine-Gordon equation in the semiclassical limit: Dynamics of fluxon condensates. Memoirs of the AMS 225
Book volume table of contents

[2] J. L. Bona, H. Chen, O. Karakashian and Y. Xing. Conservative, discontinuous Galerkin--methods for the generalized Korteweg--de Vries equation. Math. Comp. 82 (2013) 1401-1432.
Abstract, references, and article information
View Article: PDF

[3] Jacek Szmigielski and Lingjun Zhou. Peakon-antipeakon interactions in the Degasperis-Procesi equation. Contemporary Mathematics 593 (2013) 83-107.
Book volume table of contents
View Article: PDF

[4] Miguel A. Alejo, Claudio Muñoz and Luis Vega. The Gardner equation and the $L^2$-stability of the $N$-soliton solution of the Korteweg-de Vries equation. Trans. Amer. Math. Soc. 365 (2013) 195-212.
Abstract, references, and article information
View Article: PDF

[5] Sergei K. Suslov. On integrability of nonautonomous nonlinear Schr\"{o}dinger equations. Proc. Amer. Math. Soc. 140 (2012) 3067-3082.
Abstract, references, and article information
View Article: PDF

[6] A. V. Komlov. On the poles of Picard potentials. Trans. Moscow Math. Soc. 71 (2010) 241-250.
Abstract, references, and article information
View Article: PDF

[7] Amin Esfahani and Ademir Pastor. Ill-posedness results for the (generalized) Benjamin-Ono-Zakharov-Kuznetsov equation. Proc. Amer. Math. Soc. 139 (2011) 943-956. MR 2745646.
Abstract, references, and article information
View Article: PDF

[8] Louis Jeanjean and Stefan Le Coz. Instability for standing waves of nonlinear Klein-Gordon equations via mountain-pass arguments. Trans. Amer. Math. Soc. 361 (2009) 5401-5416. MR 2515816.
Abstract, references, and article information
View Article: PDF

[9] Terence Tao. Why are solitons stable?. Bull. Amer. Math. Soc. 46 (2009) 1-33. MR 2457070.
Abstract, references, and article information
View Article: PDF

[10] Yue Liu and Masahito Ohta. Stability of solitary waves for the Ostrovsky equation. Proc. Amer. Math. Soc. 136 (2008) 511-517. MR 2358491.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Xiaoguang Li and Jian Zhang. Rate of $L^2$-concentration of blow-up solutions for critical nonlinear Schrödinger equation. Proc. Amer. Math. Soc. 135 (2007) 3255-3262. MR 2322757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] J. Krieger and W. Schlag. Stable manifolds for all monic supercritical focusing nonlinear Schrödinger equations in one dimension. J. Amer. Math. Soc. 19 (2006) 815-920. MR 2219305.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Frank Merle and Pierre Raphael. On a sharp lower bound on the blow-up rate for the $L^2$ critical nonlinear Schrödinger equation. J. Amer. Math. Soc. 19 (2006) 37-90. MR 2169042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] J. M. English and R. L. Pego. On the solitary wave pulse in a chain of beads. Proc. Amer. Math. Soc. 133 (2005) 1763-1768. MR 2120276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Wen-Xiu Ma and Yuncheng You. Solving the Korteweg-de Vries equation by its bilinear form: Wronskian solutions. Trans. Amer. Math. Soc. 357 (2005) 1753-1778. MR 2115075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] H. A. Biagioni and F. Linares. Ill-posedness for the Zakharov system with generalized nonlinearity. Proc. Amer. Math. Soc. 131 (2003) 3113-3121. MR 1993221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Yvan Martel and Frank Merle. Blow up in finite time and dynamics of blow up solutions for the $L^2$--critical generalized KdV equation. J. Amer. Math. Soc. 15 (2002) 617-664. MR 1896235.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] H. A. Biagioni and F. Linares. Ill-posedness for the derivative Schrödinger and generalized Benjamin-Ono equations. Trans. Amer. Math. Soc. 353 (2001) 3649-3659. MR 1837253.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Oscar Garay and Joel Langer. Taimanov's surface evolution and Bäcklund transformations for curves. Conform. Geom. Dyn. 3 (1999) 37-49. MR 1684040.
Abstract, references, and article information
View Article: PDF

[20] Fritz Gesztesy and Rudi Weikard. Elliptic algebro-geometric solutions of the KdV and AKNS hierarchies - an analytic approach. Bull. Amer. Math. Soc. 35 (1998) 271-317. MR 1638298.
Abstract, references, and article information
View Article: PDF

[21] Richard S. Palais. The symmetries of solitons. Bull. Amer. Math. Soc. 34 (1997) 339-403. MR 1462745.
Abstract, references, and article information
View Article: PDF

[22] Lang-Fang Wu. A new result for the porous medium equation derived from the Ricci flow . Bull. Amer. Math. Soc. 28 (1993) 90-94. MR 1164949.
Abstract, references, and article information
View Article: PDF

[23] F. Gesztesy, W. Karwowski and Z. Zhao. New types of soliton solutions . Bull. Amer. Math. Soc. 27 (1992) 266-272. MR 1152159.
Abstract, references, and article information
View Article: PDF


Results: 1 to 23 of 23 found      Go to page: 1